# SDR COMA2011031650026

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 27,160 hours, 22,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 27,160 hours, 22,678 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 RT CAP ANGLE CRACKED AT RBL 18.00.  REMOVE AND REPLACED DAMAGED AREA OF WEB AND CAP ANGLE AT FS 559.00 RT SIDE IAW COMAIR TASK CARD REO 601R-53-41-260 RT REP, ALSO PERFORMED REO 601R-53-41-609 AROUND SFAR AREA OF WEB.
